# SDR ASOA201101347

- Difficulty date: July 18, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERT POST LBL 18.0 INBD & OTBD SIDES HAVE INDICATIONS NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT AFT FLANGE RADIUS WL 69.0, FAILED NDT INSPECTION.    COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
